Top
10
Doctor insights on: Gardasil Causes Problems With Period

Share
1

1
When getting the gardasil shot, do you have to get the shots within a certain period of time?

When getting the gardasil shot, do you have to get the shots within a certain period of time?

Yes: There is a schedule for the Gardasil vaccine. You get the first dose, then get the second dose 2 months after the first dose, and finally the third dose 6 months after the first dose. 3 shots total. ...Read more

See 2 more doctor answers
2

2
Is it normal to have late period when having a gardasil shot?

Is it normal to have late period when having a gardasil shot?

No relationship: Just because the Gardasil shot prevents infection by viruses that cause genital warts and some cervical cancers doesn't mean Gardasil has any effects on menstrual periods, pms, sex, pregnancy, etc... The vaccine has no relationship to menstrual periods. The shot is given in the arm, and the antibodies are made by the immune system to offer protection throughout the body, not just at the genitals. ...Read more

See 1 more doctor answer
3

3
My daughter has not had a period in years and I attribute this from Gardasil as I have also read this is happening to many young women.

My daughter has not had a period in years and I attribute this from Gardasil as I have also read this is happening to many young women.

Not Sure: Actually a review of the literaturs shows only 1 reported case of amenorrhea ( no periods) after taking Gardasil as reported to VAERS. I would definitely have her look into other causes of the secondary loss of periods. ...Read more

7

7
Has your daughter suddenly started having health problems after the gardasil vaccine?

No: I have given hundreds of Gardasil vaccines to my patients, as well as to my own daughters. I have never seen, in any of my patients, or my own children, any health problems after vaccination. Yes, the shot may hurt, and some patients pass out after the shot, but this is an acute issue, not a long term one. ...Read more

9

9
2 wks after 1st gardasil shot swollen lymph node L side of neck. 3 months later, no change. Did the vaccine cause this? I haven't been sick at all.

2 wks after 1st gardasil shot swollen lymph node L side of neck. 3 months later, no change.  Did the vaccine cause this? I haven't been sick at all.

Unlikely: Gardasil is not a live vaccine, so it is very unlikely that you would have developed chronic lymphadenopathy as a side effect, especially 2 weeks later. Persistent enlarged lymph node > 1 month should be evaluated. Please see your clinician to have it examined. Take Care! ...Read more

10

10
Who should get the gardasil shot?

Who should get the gardasil shot?

Gardasil indications: Merck, the vaccine manufacturer, recommends vaccination for people age 9-26 years for prevention of some of the strains of HPV that cause genital warts and certain cancers. It will not treat the infection if it has already been transmitted, but may offer protection from getting infected with other strains. ...Read more